Alert archive / Nebraska / Wind Chill Advisories in 2014

Wind Chill Advisory 4, NWS North Platte, NE

January 26, 201421 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Jan 26, 2014, 3:00 AM MST for 21 counties in Nebraska. It took effect at Jan 26, 2014, 11:00 PM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2014, 3:00 AM MST (10:00 UTC)
In effect from
Jan 26, 2014, 11:00 PM MST
Expired
Jan 27, 2014, 9:00 AM MST
In force
10 hr
Issued by
NWS North Platte, NE
All 21 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 20 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2151 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WWUS43 KLBF 261000
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 AM CST SUN JAN 26 2014

...BITTER COLD WIND CHILL VALUES TONIGHT INTO MONDAY MORNING ACROSS
MUCH OF WESTERN NEBRASKA...

.TEMPERATURES WILL FALL BELOW ZERO TONIGHT AND COMBINE WITH
NORTHERLY WINDS OF 15 TO 25 MPH TO PRODUCE WIND CHILL VALUES OF 20
BELOW ZERO TO 29 BELOW ZERO.

NEZ004>010-023>029-036>038-059-094-270000-
/O.NEW.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN...
KILGORE
400 AM CST SUN JAN 26 2014 /300 AM MST SUN JAN 26 2014/

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 10 AM CST /9 AM MST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 10 AM CST /9 AM MST/ MONDAY. 

* WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO TO DEVELOP
  AFTER MIDNIGHT TONIGHT AND CONTINUE THURSDAY MORNING.

* TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 BELOW
  ZERO.

* OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION 
  FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

ROBERG
4 follow-up statements
308 
WWUS43 KLBF 262134
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 PM CST SUN JAN 26 2014

...BITTER COLD WIND CHILL VALUES TONIGHT INTO MONDAY MORNING
ACROSS MUCH OF WESTERN NEBRASKA...

.TEMPERATURES WILL FALL BELOW ZERO TONIGHT AND COMBINE WITH
NORTHERLY WINDS OF 15 TO 25 MPH TO PRODUCE WIND CHILL VALUES OF
20 BELOW ZERO TO 30 BELOW ZERO.

NEZ071-271200-
/O.EXA.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/
FRONTIER-
INCLUDING THE CITIES OF...CURTIS...EUSTIS
334 PM CST SUN JAN 26 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST MONDAY. 

* WIND CHILL VALUES...20 BELOW ZERO TO 30 BELOW ZERO TO DEVELOP
  AFTER MIDNIGHT TONIGHT AND CONTINUE THURSDAY MORNING.

* TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 
  BELOW ZERO. 

* OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION 
  FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

NEZ004>010-023>029-036>038-059-094-271200-
/O.CON.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CODY...MERRIMAN...
KILGORE
334 PM CST SUN JAN 26 2014 /234 PM MST SUN JAN 26 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO 10 AM CST /9 AM MST/ MONDAY. 

* WIND CHILL VALUES...20 BELOW ZERO TO 30 BELOW ZERO TO DEVELOP
  AFTER MIDNIGHT TONIGHT AND CONTINUE THURSDAY MORNING.

* TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 
  BELOW ZERO. 

* OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION 
  FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

CLB
321 
WWUS43 KLBF 270350 AAB
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CST SUN JAN 26 2014

...ARCTIC BLAST PRODUCING DANGEROUS WIND CHILL READINGS TONIGHT
AND MONDAY MORNING...

.TEMPERATURES WILL FALL BELOW ZERO TONIGHT AND COMBINE WITH
NORTH WINDS OF 15 TO 25 MPH TO PRODUCE WIND CHILL VALUES OF 20
BELOW ZERO TO 29 BELOW ZERO.

NEZ022-035-271600-
/O.EXA.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/
GARDEN-ARTHUR-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR
850 PM MST SUN JAN 26 2014

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MST MONDAY. 

* WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO TO DEVELOP
  AFTER MIDNIGHT TONIGHT AND CONTINUE MONDAY MORNING.

* TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 
  BELOW ZERO. 

* OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION 
  FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

NEZ004>010-023>029-036>038-059-071-094-271600-
/O.CON.KLBF.WC.Y.0004.140127T0600Z-140127T1600Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
LINCOLN-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CURTIS...EUSTIS...
CODY...MERRIMAN...KILGORE
950 PM CST SUN JAN 26 2014 /850 PM MST SUN JAN 26 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ MONDAY. 

* WIND CHILL VALUES...20 BELOW ZERO TO 29 BELOW ZERO TONIGHT AND
  MONDAY MORNING.

* TEMPERATURES...OVERNIGHT LOWS SHOULD RANGE FROM ZERO TO 5 
  BELOW ZERO. 

* OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION 
  FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
166 
WWUS43 KLBF 270933
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 AM CST MON JAN 27 2014

...ARCTIC AIR PRODUCING DANGEROUS WIND CHILL READINGS THROUGH MID
MORNING...

.TEMPERATURES FROM AROUND ZERO TO NEAR 5 BELOW ZERO WILL COMBINE
WITH NORTHWEST WINDS OF 5 TO 15 MPH TO PRODUCE WIND CHILL VALUES
OF 20 BELOW ZERO TO 25 BELOW ZERO.

NEZ004-022-023-035-036-059-071-271045-
/O.CAN.KLBF.WC.Y.0004.000000T0000Z-140127T1600Z/
SHERIDAN-GARDEN-GRANT-ARTHUR-MCPHERSON-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...ARTHUR...TRYON...NORTH PLATTE...CURTIS...EUSTIS
333 AM CST MON JAN 27 2014 /233 AM MST MON JAN 27 2014/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL ADVISORY. 

DUE TO CLOUD COVER...TEMPERATURES WILL RANGE FROM 5 TO 10 ABOVE
WITH WIND CHILL VALUES OF 5 TO 10 BELOW THROUGH MID MORNING. 

$$

NEZ005>010-024>029-037-038-094-271600-
/O.CON.KLBF.WC.Y.0004.000000T0000Z-140127T1600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS-
BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING...
TAYLOR...BURWELL...BARTLETT...STAPLETON...BROKEN BOW...CODY...
MERRIMAN...KILGORE
333 AM CST MON JAN 27 2014 /233 AM MST MON JAN 27 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING. 

* WIND CHILL VALUES...20 BELOW ZERO TO 25 BELOW ZERO THROUGH MID
  MORNING.

* TEMPERATURES...SHOULD RANGE FROM AROUND ZERO TO NEAR 5 BELOW
  ZERO.

* OTHER IMPACTS...IF OUTDOORS WITHOUT PROPER PROTECTION 
  FROSTBITE CAN OCCUR IN 30 MINUTES OR LESS...OR LEAD TO 
  HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

KAR
617 
WWUS43 KLBF 271605
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 AM CST MON JAN 27 2014

...WIND CHILL ADVISORY ALLOWED TO EXPIRE...

NEZ005>010-024>029-037-038-094-271715-
/O.EXP.KLBF.WC.Y.0004.000000T0000Z-140127T1600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS-
BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING...
TAYLOR...BURWELL...BARTLETT...STAPLETON...BROKEN BOW...CODY...
MERRIMAN...KILGORE
1005 AM CST MON JAN 27 2014 /905 AM MST MON JAN 27 2014/

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

* WIND CHILL VALUES HAVE WARMED ABOVE DANGEROUS THRESHOLDS

$$

TAYLOR

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 2:46 AM MST, 14 minutes earlier.

Area forecast discussion, Jan 26, 2:46 AM MST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
346 AM CST SUN JAN 26 2014

.SYNOPSIS...
ISSUED AT 346 AM CST SUN JAN 26 2014

AN ARCTIC FRONT IS CURRENTLY SITUATED ACROSS SOUTHERN ALBERTA AND
SASKATCHEWAN CANADA...BUT MOVING QUICKLY SOUTH. MEANWHILE...A LEAD
SURFACE LOW IS LOCATED IN NORTHERN IOWA. NORTHWEST WINDS ACROSS
SOUTH DAKOTA ARE QUITE GUSTY TO NEAR 35 KTS IN SOME AREAS.
TEMPERATURES IN WESTERN NEBRASKA QUITE MILD AS OF 09Z...MAINLY IN
THE LOWER/MID 40S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 346 AM CST SUN JAN 26 2014

THE ARCTIC FRONT TODAY WILL RACE SOUTHWARD TO SOUTHERN SOUTH
DAKOTA BY 18Z AND THROUGH SOUTHERN NEBRASKA BY 00Z MONDAY. STRONG
NORTHWEST WINDS WILL DEVELOP BY 18Z AND PERSIST INTO THIS EVENING.
WINDS ALOFT AT H85 WILL BE QUITE STRONG AT 40-45KTS THIS
AFTERNOON/EARLY EVENING TO PRODUCE SUSTAINED WINDS OF 35 MPH OR
SLIGHTLY STRONGER...ESPECIALLY EAST OF VALENTINE THROUGH BROKEN
BOW...ALONG WITH GUSTS TO AROUND 50 MPH. ANOTHER CORRIDOR OF
STRONGER WINDS NEAR THESE LEVELS ACROSS SWRN NEBR. DUE TO RECENT
PROBLEMS WITH BLOWING DUST...SEE NO REASON THIS WILL NOT OCCUR
AGAIN MAINLY WEST OF AN OSHKOSH THROUGH HAYES CENTER LINE THIS
AFTERNOON/EARLY EVENING. HAVE REPLACED THE HIGH WIND WATCH WITH A
WIND ADVISORY AND ADDED REMAINDER OF WESTERN NEBRASKA IN A WIND
ADVISORY FROM 18Z TODAY UNTIL 06Z THIS EVENING.

ALSO A CHANCE/SLIGHT CHANCE FOR -RW LATE THIS MORNING/EARLY
AFTERNOON ACROSS NCTRL NEBRASKA WITH A MIX AND CHANGE OVER TO -SW
BY MID AFTERNOON. MOISTURE WILL BE LIMITED AND DUE TO FAST
SOUTHWARD MOVEMENT OF H3 JET MAX...THE CHANCES FOR MEASURABLE
AMOUNTS ABOVE A TRACE ARE LOW. ACROSS THE SOUTH...INCLUDED A
SLIGHT CHANCE FOR SPRINKLES/FLURRIES AFTER 21Z UNTIL 02Z IN THE
SOUTHWEST. WITH MUCH COLDER AIR PUSHING SOUTH THIS
AFTERNOON...HIGHS REACHED BY AROUND 18Z IN THE LOWER 40S NORTH
THEN FALLING TEMPERATURES INTO THE 20S IN THE AFTERNOON. HIGHS IN
THE SOUTHWEST IN THE LOWER 50S REACHED BY 21Z. CLEARING SKIES
TONIGHT AND VERY COLD. WILL REMAIN BREEZY MUCH OF CENTRAL AND EAST
OVERNIGHT AND WITH LOWS FALLING TO ZERO TO 5 BELOW...WIND CHILLS
TO FALL BELOW 20 BELOW ZERO OR COLDER AFTER MIDNIGHT. A WIND CHILL
ADVISORY ALSO ISSUED FOR AREAS GENERALLY EAST OF A LINE FROM
SHERIDAN COUNTY THROUGH LINCOLN COUNTY.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 346 AM CST SUN JAN 26 2014

THE ROLLER COASTER CONTINUES FOR THE LONG TERM. MONDAY THE COLD
AIR WILL BE WELL ESTABLISHED ACROSS THE PLAINS. UPSLOPE FLOW
ACROSS THE FRONT RANGE...MAINLY IN CO...TO PRODUCE SOME LIGHT
SNOW...HOWEVER NW FLOW ALOFT TO TRACK ANY SNOW SOUTH OF THE
CWA...THUS DRY AND COLD FOR THE CWA. MONDAY HIGHS ARE WELL BELOW
NORMAL /AROUND 10 NORTHEAST ZONES TO AROUND 20 SW/ WITH GUIDANCE
IN FAIRLY GOOD AGREEMENT AS 850 MB TEMPS REMAIN IN THE -15 TO -25
C RANGE.

MONDAY NIGHT GOING TO BE ANOTHER BITTER COLD NIGHT WITH LOWS FOR
MOST OF THE AREA AROUND OR BELOW ZERO. WINDS LOOK TO BE ON THE
LIGHT SIDE AND DO NOT EXPECT ANY WIND CHILL HEADLINE. BY TUESDAY
THE BITTERLY COLD AIR WILL BEGIN TO PUSH EASTWARD SLOWLY. THIS
WILL ALLOW FOR SLIGHT WARMING BY TUES AFTN. HIGHS FROM THE TEENS
TO THE MID 20S...ONLY 5 TO 10 DEGREES ABOVE MONDAY.

WAA KICKS IN TUESDAY NIGHT INTO WED. GUIDANCE AND FORECAST FOLLOWS
A SURGE UPWARD AS WARM AIR ARRIVES DUE TO WEAK RIDGING AHEAD OF A
WEST COAST TROUGH. HIGHS IN SW NEB SHOULD BE NEAR 50 AND N CENTRAL
CLOSER TO 40. WARM UP WILL BE SHORT LIVED AS THE NEXT COLD FRONT
BEGINS TO IMPACT THE AREA. TEMPS FALL INTO THE 20S AND 30S FOR
THURSDAY. WITH THE FRONTAL PASSAGE WED NIGHT INTO THURS COULD SEE
SOME LIGHT PRECIP...IN THE FORM OF SNOW. MOISTURE IS LIMITED SO
NOT EXPECTING MUCH IN ACCUMULATION AT THIS TIME.

BY FRIDAY AND INTO NEXT WEEKEND A TROUGH WILL PUSH ACROSS THE
WEST AND ONTO THE PLAINS. MODELS CONTINUE TO STRUGGLE WITH THE
STRENGTH AND TRACK OF THE TROUGH...WHICH COMES ACROSS IN PIECES.
WITH ZONAL TO SOUTHWEST FLOW...IT APPEARS THE HIGH PLAINS SHOULD
SEE AT LEAST A CHANCE FOR SOME MUCH NEEDED MEASURABLE
PRECIP...ALTHOUGH WILL HAVE TO WAIT TO SEE HOW MEASURABLE THE
PRECIP WILL BE. WILL CONTINUE TO USE THE MODEL BLEND AND WATCH
FOR BETTER AGREEMENT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1125 PM CST SAT JAN 25 2014

SPORADIC SFC WIND GUSTS TO 40KT ARE POSSIBLE OVERNIGHT ALONG AND
NORTH OF A LINE FROM KVTN-KANW-KONL AS A WEAK COLD FRONT DROPS
THROUGH THIS AREA. OTHERWISE VFR IS EXPECTED THROUGH 21Z SUNDAY.
THEREAFTER A STRONG FAST MOVING ARCTIC FRONT SWEEPS THE FCST AREA
WITH WINDS INCREASING TO 34030G45KT. MVFR/LOCAL IFR DEVELOPS ALONG
THE FRONT IN STRATUS AND SCATTERED SNOW SHOWERS. VFR IS EXPECTED
ALL AREAS BY 00Z SUNDAY EVENING AND BEYOND.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST
/11 PM MST/ TONIGHT FOR NEZ004>010-022>029-035>038-056>059-
069>071-094.

WIND CHILL ADVISORY FROM MIDNIGHT CST /11 PM MST/ TONIGHT TO 10
AM CST /9 AM MST/ MONDAY FOR NEZ004>010-023>029-036>038-059-094.

&&

SYNOPSIS...ROBERG
SHORT TERM...ROBERG
LONG TERM...MASEK
AVIATION...CDC
Hazardous weather outlook, Jan 25, 3:04 PM MST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
404 PM CST SAT JAN 25 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-262215-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
404 PM CST SAT JAN 25 2014 /304 PM MST SAT JAN 25 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG ARCTIC COLD FRONT WILL DROP SOUTH ACROSS THE AREA
SUNDAY. WINDS WILL BECOME VERY STRONG BEHIND THE FRONT AND COULD
PRODUCE PATCHY BLOWING DUST. ALSO...THE COMBINATION OF DROPPING
TEMPERATURES AND THE GUSTY WINDS WILL CREATE BITTERLY COLD WIND
CHILLS SUNDAY NIGHT INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 2:53 AM MSTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more18 hr
Jan 26, 10:52 AM MSTHigh Wind WarningLBFBlaine, Boyd, Brown, Cherry, Custer, Garfield and 5 more6 hr
Jan 26, 11:39 AM MSTWind AdvisoryLBFCuster9 hr

Nearby

Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.